RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2018, Volume 63, Issue 3, Pages 447–467 (Mi tvp5144)  

Discrimination of close hypotheses about the distribution tails using higher order statistics

I. V. Rodionovab

a Lomonosov Moscow State University
b Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Abstract: We consider the problem of discrimination of close hypotheses about the distribution tails lying in the Gumbel maximum domain of attraction. Only higher order statistics of the sample are used for constructing the test. The proposed results extend classical results of the contiguity theory.

Keywords: close hypotheses, order statistics, Gumbel maximum domain of attraction, discrimination test.

DOI: https://doi.org/10.4213/tvp5144

Full text: PDF file (522 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 63:3, 364–380

Bibliographic databases:

Received: 27.05.2017
Revised: 12.09.2017
Accepted:13.12.2017

Citation: I. V. Rodionov, “Discrimination of close hypotheses about the distribution tails using higher order statistics”, Teor. Veroyatnost. i Primenen., 63:3 (2018), 447–467; Theory Probab. Appl., 63:3 (2019), 364–380

Citation in format AMSBIB
\Bibitem{Rod18}
\by I.~V.~Rodionov
\paper Discrimination of close hypotheses about the distribution tails using higher order statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 2018
\vol 63
\issue 3
\pages 447--467
\mathnet{http://mi.mathnet.ru/tvp5144}
\crossref{https://doi.org/10.4213/tvp5144}
\elib{http://elibrary.ru/item.asp?id=35276551}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 63
\issue 3
\pages 364--380
\crossref{https://doi.org/10.1137/S0040585X97T989118}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457753200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064636098}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5144
  • https://doi.org/10.4213/tvp5144
  • http://mi.mathnet.ru/eng/tvp/v63/i3/p447

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:91
    References:11
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019